`a`

Solvability of some volterra type integral equations in hilbert space

Pages: 28 - 34, Issue Special, September 2007

 Abstract        Full Text (155.7K)              

Onur Alp ─░lhan - Erciyes University, Faculty of Education, 38039-Melikgazi, Kayseri, Turkey (email)

Abstract: We consider an integral equation of Fredholm and Volterra type with spectral parameter depending on time. Conditions of solvability are established when the initial value of the parameter coincides with an eigenvalue of Fredholm operator.

Keywords:  Integral equation,Volterra operator,spectral theory
Mathematics Subject Classification:  Primary:45A05

Received: September 2006;      Revised: December 2006;      Published: September 2007.